Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am suffering from pimples and black spot for more than 2 years

male suffering from this pimples for more than two years and the black spots is not going please suggest....
Asked On : Sat, 25 Dec 2010
Answers:  2 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi! welcome to health care Magic Forum,

start using dermadew acne saop daily once,along with nadibact cream over pimples.Take tab azithromycin (500mg) .For marks use retino A (0.025%)...use UVAVO sunscreen daily .Drink plenty of water and never squeeze your pimples.


Dr.Bharat Chawda
Answered: Sat, 1 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
In pimples first of all avoid touching them again and again or squeezing them.
i would advice you to have haridra khand half tea spoon BD with tab. Radona 2 BD [ solumiks] i.e morning and evening and if the problem is very acute along with above treatment you can add tab. gandhak rasayan 2 bd and mahamanjishtha arisht 2 tsf mixed with equal water bd. continue it for a month or so.
Dr. Rajesh Lakhanpaul
Answered: Wed, 19 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor